MAUDE Adverse Event Report: ARTHREX, INC. 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-7229-12 fiberloop had the needle separate from the fiberwire after passing through the tissue.This was discovered during use in a ucl internal brace procedure performed on (b)(6) 2021.The broken piece of needle was successfully retrieved from the patient and the procedure was completed.The representative claimed that this issue has happened multiple times in unspecified procedures with the fiberloops in the batch they have.

Brand Name
4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12467630
Report Number1220246-2021-03648
Device Sequence Number11739303
Product Code GAT
UDI-Device Identifier00888867041592
UDI-Public00888867041592
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number4-0 FIBERLOOP, 12 INCHES WITH NEEDLE
Device Catalogue NumberAR-7229-12
Device Lot Number18684
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1